Jump to content

Fighter44 INtroduction


Fighter44

Recommended Posts

Hello all. I am looking for success stories and how people addressed their withdrawal in multiple domains. How did you handle the nausea? The insomnia? The zaps? The irritability? The headaches, etc? I have a recurrent form of MDD with comorbid anxiety. Am down to only two meds to handle the MDD/A -- Cymbalta and Lamictal. I take an unusually high dose of Cymbalta (120). Working with my medical team, I have just started to taper Cymbalta.

 

Nov 29 - 120 mg Feeling normal.

 

Nov 30 - 100 mg a few electric zaps in head and fingers

Dec 1 - 100 mg sad, felt weepy but did not cry, very irritable and annoyed

Dec 2 - 100 mg sad, felt weepy but did not cry, quiet, headache, irritable, sleepy

Dec 3 - 100 mg good night's sleep, felt awake and good in the early morning, quite jumpy (wiggling my legs a LOT),

felt weepy in mid-morning for no reason but did not cry, feel sleepy in afternoon

 

I trust the sadness, sleepiness, irritability, headache, and jumpiness will diminish over time as my body gets used to 100 mg. I plan to go to 90 mg on Dec 7th but would like to know if others have found an ideal time frame. By this, I am giving my body a week to adjust to a 20 mg drop. What have been your experiences dropping another 10% one week later? Would you recommend waiting 2 weeks? How do you know when your brain has developed more effective ways of allowing norepinephrine to remain in the interstitial spaces so you can move on?

 

I am concerned about having a relapse. I have a rather stubborn form of MDD/A. Tends to recur. Had 5 serious episodes in 4 years. Have not had an episode for over a year now. I work out, practice relaxation, see a talk therapist one a week, my colleagues are aware of my history, my job is flexible so I can work from home a few hours if need be. I have family support. My thinking has changed considerably. The perfectionism...well...that got me where I am in all the good ways, and it has been killing me in all the bad ways. I like my job. It is challenging in ways that make me think. I feel as though I make a difference in what I do. This all needed to be set up before I could think about adjusting my cocktail. So, that's me in a nut shell. Sure would appreciate your thoughts.

 

Signed: Fighter44

MDD First episode 1993                   imipramine - good - off after 15 months

MDD                       2002                   Prozac - bad; Zoloft - good - off after 13 months

MDD/A                    2005                   Zoloft - on

MDD/A                    2006                   Zoloft - pooped out; Lexapro - bad; Cymbalta - good

MDD/A                    2007                   Cymbalta + Lamictal + Abilify (poor) + Lorazepam

MDD/A                    2008 - 2011        Cymbalta + Lamictal +Seroquel + Lorazepam

MDD/A remission   2011 - 2013         120 mg Cymbalta + 200 mg Lamictal

MDD/A remission   2014                     tapered to 60 mg Cymbalta + 150 mg Lamictal by June.

Link to comment
  • Moderator Emeritus

Hi Fighter, welcome to SA, the very best place to be for support tapering anti depressants.

We have several members tapering cymbalta. There is an excellent thread in our tapering

section which tells you all you need to know . 

 

http://survivingantidepressants.org/index.php?/topic/283-tips-for-tapering-off-cymbalta-duloxetine/

 

We recommend cutting no more than 10% of the current dose every 4-6 weeks, that way tapering is

slow and consistent. Going too fast can cause withdrawal further down the line but can be avoided by 

going slowly.

 

It would help us if you could put your drug history in your sig line, so we can see at a glance where

you are  with your taper at the bottom of each post This is how to do that.

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

And here is the link to our symptoms and self care section, where you will find others experiences 

and answers to your questions. Have a browse around, you will be amazed at the info available here.

 

http://survivingantidepressants.org/index.php?/forum/8-symptoms-and-self-care/

 

I'm glad you found us now and not when you are suffering withdrawal which is when most people end up

here , myself included! 

Edited by mammaP
Corrected multiple links.

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy